# SDR DHL2003802001

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #4 SMOKE DETECTOR WILL NOT TEST.2)  PLACED #4 SMOKE DETECTOR ON DMI #11684 MEL 26-6-1.3)  REF. DMI #11684, #4 SMOKE DETECTOR WILL NOT TEST.4)  RELAMPED SMOKE DETECTOR. OPS CHECKED GOOD PER M/M 26-10-1. THIS CLEARS DMI #11684. PLACARD REMOVED.
